JournalsprimsVol. 19, No. 2pp. 673–727

<i>L<sub>p</sub></i>Spaces for von Neumann Algebra with Reference to a Faithful Normal Semifinite Weight

  • Tetsuya Masuda

    Kyoto University, Japan
<i>L<sub>p</sub></i>Spaces for von Neumann Algebra with Reference to a Faithful Normal Semifinite Weight cover
Download PDF

Cite this article

Tetsuya Masuda, <i>L<sub>p</sub></i>Spaces for von Neumann Algebra with Reference to a Faithful Normal Semifinite Weight. Publ. Res. Inst. Math. Sci. 19 (1983), no. 2, pp. 673–727

DOI 10.2977/PRIMS/1195182447